# SDR C2XA01IA140

- Difficulty date: March 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 7,382 hours, 5,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE EMERGENCY EXIT LIGHT ABOVE SEAT 12CB WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REINSPECTED THE AIRCRAFT AND FOUND THE AFFECTED LIGHT ASSY TO BE FUNCTIONING PROPERLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
